What causes pain in back and neck of a toddler?

default
Posted on Mon, 22 Sep 2014 in Child Health
Question: my baby is telling he is having pain on back neck... currently he is having wyslone steroid as he is under treatment for nephrotic syndrome.... he is jz three year old
doctor
Answered by Dr. Irshad H Naqvi 36 minutes later
Brief Answer:
supplement ca & Vit D,physiotherapy,

Detailed Answer:
Hi Dear
welcome to the HCM
Kindly write in the next query about the weight of the baby. For how long the baby is taking wysolone? Any other medicine the child is receiving.
There are fair possibility of getting Hypocalcemia in the patient of nephrotic syndrome with steroids.
His posture of sitting should be taken care by the physiotherapist.
To relief the muscle strain, physical neck exercises to be learned and practiced form the physiotherapist.

His Vitamin D level/serum calcium lever to be evaluated,which is now days commonly found to be low especially in indoor children( poor exposure to sun).

Supplementation of Vitamin D to done( complete course- total ten sachets once a day with milk (calcirol satchets/Vitanova).
Syrup calcium (shelcal/osteocalcium) etc to be regularly given.

Muscle relaxant and analgesic medicines like Paracetamol @15 mg/kg 4 to 6 hourly or SOS can be given with application of some gel like Relaxyl gel for the symptomatic relief.

Hope the query is explained.
Please feel free for the further clarification.
Thanks



Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Irshad H Naqvi 9 hours later
sir,

your answer was so helpful.. my baby started wyslone 3 week before. to be exact started medicine on 9th august 2014. now daily heis having 3.5 tablets of wyslone 10 mg.along with that he s having half piece pantop 20 mg.at the time of starting wyslone baby was 13.800.. and with in two days his weight reducedto 11.800.and i guess thts his exact weight. now he is too hungry and eating too much which we cant control and again his wait is 13.850. but my doctor said its ok and its side effect of having steroid.once we reduce the doze of medicine baby will feel ok.. once again i thank you doctor for giving me a speedy reply...
doctor
Answered by Dr. Irshad H Naqvi 11 hours later
Brief Answer:
Thanks for the appreciation.

Detailed Answer:
Hi
You are welcome sir,
Initial weight loss with steroids is because have started working and kidney functions are improving leading to release of excess fluid trapped in the body.
Thanks a lot.
Dr Irshad H Naqvi
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. Irshad H Naqvi

Pediatrician

Practicing since :1989

Answered : 1194 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Treatment/Therapy
Medical Topics

Recent questions on  Hypocalcemia

doctor1 MD

What causes my limbs to feel like they are tired? I constantly stretch and rub them and get momentary relief and then they just feel tired again.

doctor1 MD

Hello, I am a 39 year old male with no know history of heart disease . Severe anxiety , panic attacks have been my problem since high school. I was...

doctor1 MD

You are caring for a 65-year old patient who is in renal failure. during your assesment the patient complains of tingling in her lips and fingers...

doctor1 MD


Hi ,am a type 2 diabetic patient.Recently dr prescribed istamet 50/1000.1-0-1.am also taking pioz 7.5mg o-1-0.My fasting b.sugar was144.6&post...

doctor1 MD

I have had a chronic cough for the past 11 months. I have seen specialist and have been ested for allergies, negativ, heart problems, negativ,...

doctor1 MD

i am very tired my hemogolbin was low but now its up to 9,5 today woke up ok went shopping and into my shopping trip i got what i thought was a hot...

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2